Commentarii Mathematici Helvetici
Full-Text PDF (560 KB) | Table of Contents | CMH summary
Volume 72, Issue 1, 1997, pp. 128–166
Total positivity in Schubert varieties
A. Berenstein (1) and A. Zelevinsky (2)(1) Department of Mathematics, Cornell University, 310 Malott Hall, NY 14853-4201, ITHACA, UNITED STATES
(2) Department of Mathematics, Northeastern University, 360 Huntington Avenue, MA 02115, BOSTON, UNITED STATES
No abstract available for this article.
No keywords available for this article.